Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 174, NWS St. Louis, MO

June 22, 2019Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 22, 2019, 10:02 AM CDT for Fayette County, Illinois. It took effect at Jun 22, 2019, 2:26 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 10:02 AM CDT (15:02 UTC)
In effect from
Jun 22, 2019, 2:26 PM CDT
Expired
Jun 26, 2019, 9:30 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Fayette County, IL

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 23.40 ft at Jun 24, 2019, 1:00 PM CDT.

actionminormoderate15202506/2206/2306/2406/2506/2606/2706/28
Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

374 
WGUS43 KLSX 221502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1002 AM CDT Sat Jun 22 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Illinois... 

  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-231502-
/O.NEW.KLSX.FL.W.0174.190622T1926Z-190626T1431Z/
/VNDI2.2.ER.190622T1926Z.190623T1800Z.190625T1431Z.NO/
1002 AM CDT Sat Jun 22 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Kaskaskia River at Vandalia
* from this afternoon to Wednesday morning.
* At  9:30 AM Saturday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and crest near 25.0 feet by tomorrow early afternoon. The river is 
  forecast to fall below flood stage by late Tuesday morning.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/23  06/24  06/25  06/26  06/27

Kaskaskia River
  Vandalia        18.0   15.77      24.4   24.5   18.8   11.6    8.6


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
9 follow-up statements
180 
WGUS83 KLSX 230236
FLSLSX
Flood Statement
National Weather Service St Louis MO
936 PM CDT Sat Jun 22 2019

...The flood warning continues for the following river in 
Illinois...
 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-240236-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0130Z/
/VNDI2.2.ER.190622T2256Z.190624T1200Z.190626T0130Z.NO/
936 PM CDT Sat Jun 22 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Wednesday evening.
* At  9:00 PM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 24.8 feet by Monday morning, 
  then fall below flood stage Tuesday evening.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/23  06/24  06/25  06/26  06/27

Kaskaskia River
  Vandalia        18.0   18.35      24.8   22.5   16.1   11.6    9.2


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
861 
WGUS83 KLSX 231722
FLSLSX
Flood Statement
National Weather Service St Louis MO
1222 PM CDT Sun Jun 23 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-241721-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190628T0600Z/
/VNDI2.1.ER.190622T2256Z.190625T0600Z.190627T0600Z.NO/
1222 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Thursday night.
* At 12:00 PM Sunday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.6 feet by early Tuesday 
  morning, then fall below flood stage early Thursday morning.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Kaskaskia River
  Vandalia        18.0   19.68      21.0   21.5   19.7   17.3   14.4


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
634 
WGUS83 KLSX 240239
FLSLSX
Flood Statement
National Weather Service St Louis MO
939 PM CDT Sun Jun 23 2019

...The flood warning continues for the following river in Illinois..
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-250239-
/O.CON.KLSX.FL.W.0174.000000T0000Z-190628T0600Z/
/VNDI2.1.ER.190622T2256Z.190625T0000Z.190627T0600Z.NO/
939 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Thursday night.
* At  9:00 PM Sunday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 21.8 feet by tomorrow evening, 
  then fall below flood stage early Thursday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/24  06/25  06/26  06/27  06/28

Kaskaskia River
  Vandalia        18.0   20.87      21.6   21.4   19.7   17.3   14.2


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
173 
WGUS83 KLSX 241433
FLSLSX
Flood Statement
National Weather Service St Louis MO
933 AM CDT Mon Jun 24 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-251432-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0520Z/
/VNDI2.1.ER.190622T2256Z.190624T1800Z.190626T0520Z.NO/
933 AM CDT Mon Jun 24 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Wednesday night.
* At  9:00 AM Monday the stage was 23.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.7 feet by this afternoon, 
  then fall below flood stage early Wednesday morning.



&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/25  06/26  06/27  06/28  06/29

Kaskaskia River
  Vandalia        18.0   23.18      22.1   15.9   11.8   10.9   10.6


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
867 
WGUS83 KLSX 250210
FLSLSX
Flood Statement
National Weather Service St Louis MO
910 PM CDT Mon Jun 24 2019

...The flood warning continues for the following rivers in 
Illinois...
 
  Kaskaskia River at Vandalia

  La Moine River at Ripley

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC009-260210-
/O.EXT.KLSX.FL.W.0173.000000T0000Z-190628T0600Z/
/RIPI2.2.ER.000000T0000Z.190625T1200Z.190627T0600Z.NO/
910 PM CDT Mon Jun 24 2019

The Flood Warning continues for
  the La Moine River at Ripley
* until late Thursday night.
* At  8:45 PM Monday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 24.0 feet by tomorrow morning, 
  then fall below flood stage early Thursday morning.
* Impact:  At 24.0 feet...Township road, downstream of the gage on the
  right bank, begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/25  06/26  06/27  06/28  06/29

La Moine River
  Ripley          22.0   23.80      24.0   23.5   21.3   18.3   16.8


&&


LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
      3998 9064                       



$$

ILC051-260210-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0800Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T0800Z.NO/
910 PM CDT Mon Jun 24 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Wednesday night.
* At  8:30 PM Monday the stage was 23.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Wednesday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/25  06/26  06/27  06/28  06/29

Kaskaskia River
  Vandalia        18.0   23.16      22.1   16.8   12.4   10.9   10.5


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
906 
WGUS83 KLSX 251449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Tue Jun 25 2019

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at 
  
      Vandalia
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-261449-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T0831Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T0831Z.NO/
949 AM CDT Tue Jun 25 2019

The Flood Warning continues for
  The Kaskaskia River at Vandalia
* Until Wednesday morning.
* At 9:30 AM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Wednesday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/26  06/27  06/28  06/29  06/30

Kaskaskia River
  Vandalia        18.0   21.97      16.9   12.1   10.7   10.3   10.1


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
279 
WGUS83 KLSX 260138
FLSLSX
Flood Statement
National Weather Service St Louis MO
838 PM CDT Tue Jun 25 2019

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-270138-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190627T1324Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T1324Z.NO/
838 PM CDT Tue Jun 25 2019

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Thursday morning.
* At  8:00 PM Tuesday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/26  06/27  06/28  06/29  06/30

Kaskaskia River
  Vandalia        18.0   20.86      18.4   12.4   10.8   10.3   10.1


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
493 
WGUS83 KLSX 261520
FLSLSX
Flood Statement
National Weather Service St Louis MO
1020 AM CDT Wed Jun 26 2019

...The flood warning continues for the following river in 
Illinois...

 
  Kaskaskia River at Vandalia
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-271520-
/O.EXT.KLSX.FL.W.0174.000000T0000Z-190628T0200Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190627T0200Z.NO/
1020 AM CDT Wed Jun 26 2019

The Flood Warning continues for
  The Kaskaskia River at Vandalia
* Until late this evening.
* At 10:00 AM Wednesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* The river is forecast to fall back below flood stage late this evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/27  06/28  06/29  06/30  07/01

Kaskaskia River
  Vandalia        18.0   19.31      17.0   14.6   12.7   11.3   10.3


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
491 
WGUS83 KLSX 270230
FLSLSX
Flood Statement
National Weather Service St Louis MO
930 PM CDT Wed Jun 26 2019

...The flood warning is cancelled for the following river in 
Illinois...
 
  Kaskaskia River at Vandalia

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-270300-
/O.CAN.KLSX.FL.W.0174.000000T0000Z-190628T0200Z/
/VNDI2.1.ER.190622T2256Z.190624T1945Z.190626T2305Z.NO/
930 PM CDT Wed Jun 26 2019

The Flood Warning is cancelled for
  the Kaskaskia River at Vandalia.
* At  9:00 PM Wednesday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  6:05 PM Wednesday.
* The river will continue falling to 13.1 feet by Friday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/27  06/28  06/29  06/30  07/01

Kaskaskia River
  Vandalia        18.0   17.42      15.8   13.1   11.2   10.2   10.0


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:40 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 22, 6:40 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
640 AM CDT Sat Jun 22 2019

.SHORT TERM...  (Through Late Tonight)
Issued at 235 AM CDT Sat Jun 22 2019

An MCS was dropping southeastward towards the St Louis metro area
early this morning. Will continue the Flash Flood Watch for parts
of northeast and central MO and west central and southwest IL
until 7 am. This MCS should gradually weaken and drop south-
southeast of our forecast area by noon. Until then there may still
be heavy downpours along with strong wind gusts on the leading
edge convection of the MCS this morning. The cloud cover should
thin out later this morning, and this along with an upper level
ridge over our area and southwesterly surface winds will lead to
warmer high temperatures today. These warm temperatures along with
high humidity will create dangerously high heat indices in the St
Louis metro area. Will continue the Heat Advisory for the St
Louis metro area this afternoon into the early evening. Another
nocturnal MCS may impact parts of our forecast area tonight as the
upper level ridge shifts east of our region with a southwesterly
flow shortwave approaching our area tonight.

GKS

.LONG TERM...  (Sunday through Friday)
Issued at 235 AM CDT Sat Jun 22 2019

A nocturnal MCS may be moving through our forecast area Sunday
morning with additional convection likely during the afternoon and
evening as an upper level trough approaches along with an
associated cold front which will move eastward through our
forecast area Sunday night. High temperatures will be slightly
cooler on Sunday due to increased cloud cover, precipitation, and
lowering upper level heights. Most of the convection should shift
east of our forecast area by Monday as the upper level trough
moves east-northeast of our region and the cold front moves east
of our area with slightly cooler and less humid air advecting into
the region. A less active and drier weather pattern is expected
for the upcoming work week. Warmer temperatures are forecast by
Wednesday as an upper level ridge develops over the central US
along with persistent southerly winds.

GKS

&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 631 AM CDT Sat Jun 22 2019

Most of the current convection will likely shift southeast of the
taf sites later this morning. There should be prevailing MVFR
ceiling heights this morning. The cloud ceiling should rise into
the VFR category later this morning in COU, by early evening in
the St Louis metro area, and by late tonight in UIN. Another
nocturnal MCS may move into UIN and COU late tonight and into STL
Sunday morning. Southeasterly surface winds will become more
south-southwesterly by late tonight.

SPECIFICS FOR KSTL: Most of the current convection will likely
shift southeast of STL by 18Z Saturday. There should be
prevailing MVFR ceiling heights today. The cloud ceiling should
rise into the VFR category by early evening. Another nocturnal
MCS may move into STL Sunday morning. Southeasterly surface winds
will become more south-southwesterly by late tonight.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 AM CDT this morning for Audrain MO-
     Boone MO-Callaway MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-
     Monroe MO-Montgomery MO-Pike MO-Ralls MO-Saint Charles MO-
     Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO.

     Heat Advisory from noon today to 8 PM CDT this evening for Saint
     Charles MO-Saint Louis City MO-Saint Louis MO.

IL...Flash Flood Watch until 7 AM CDT this morning for Adams IL-Bond
     IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
     Jersey IL-Macoupin IL-Madison IL-Marion IL-Montgomery IL-
     Pike IL-Saint Clair IL-Washington IL.

     Heat Advisory from noon today to 8 PM CDT this evening for
     Madison IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jun 22, 7:52 AM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
752 AM CDT Sat Jun 22 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231300-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
752 AM CDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms today and tonight. Some storms
may be severe tonight with damaging winds and large hail the primary
threat.

In addition, thunderstorms will be capable of heavy rainfall this
morning across parts of northeast and central Missouri and west
central and southwest Illinois. Please refer to the Flash Flood Watch
product that is in effect for further information.

Heat index values are forecast to be near 105 this afternoon for the
Saint Louis metro area. Please refer to the Heat Advisory product
for further information.

Major river flooding is ongoing along parts of the Mississippi
and lower Illinois Rivers.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms Sunday through Monday.
Severe storms are possible Sunday and Sunday night.

Major river flooding is forecast to continue along parts of the
Mississippi and lower Illinois Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Spotters are encouraged to
report any severe weather, if observed, to the National Weather
Service. Spotters are also encouraged to report rainfall amounts in
excess of an inch or any flooding, if observed, to the National
Weather Service.

GKS

In the hours before

Local storm report, Jun 22, 7:40 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 AM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       1 NNW MEXICO            39.18N 91.88W
06/22/2019  M2.81 INCH       AUDRAIN            MO   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&

TILLY
Local storm report, Jun 22, 7:42 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HEAVY RAIN       1 NNW MEXICO            39.18N 91.88W
06/22/2019  M3.88 INCH       AUDRAIN            MO   TRAINED SPOTTER

            24 HOUR ACCUMULATION.

&&

TILLY
Local storm report, Jun 22, 8:15 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 AM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 SW MIDDLETOWN         39.09N 91.46W
06/22/2019  M2.57 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            24 HOUR ACCUMULATION.

&&

TILLY
Local storm report, Jun 22, 9:02 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      1 NW MEXICO             39.17N 91.88W
06/22/2019                   AUDRAIN            MO   EMERGENCY MNGR

            MULTIPLE ROADS UNDERWATER THROUGHOUT COUNTY.

&&

PW
Special weather statement, Jun 22, 9:02 AM CDT, 1 hour before
Special Weather Statement
National Weather Service St Louis MO
902 AM CDT Sat Jun 22 2019

ILZ101-102-MOZ063-064-221430-
St. Clair IL-Monroe IL-St. Louis MO-St. Louis City MO-
902 AM CDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MONROE...
NORTHWESTERN ST. CLAIR AND SOUTH CENTRAL ST. LOUIS COUNTIES AND
SOUTHERN ST. LOUIS CITY UNTIL 930 AM CDT...

At 902 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bella Villa, moving east at 30 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
St. Louis, Belleville, East St. Louis, Webster Groves, Fairview
Heights, Clayton, Cahokia, Swansea, Crestwood, Columbia, Richmond
Heights, Sunset Hills, Brentwood, Maplewood, Shrewsbury, Centreville,
Dupo, Millstadt, Lakeshire and Affton.

LAT...LON 3850 9040 3865 9034 3859 8998 3842 9001
TIME...MOT...LOC 1402Z 284DEG 25KT 3855 9028

KD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:55 PM CDTSpecial Weather StatementLSXAdams50 min
Jun 22, 1:48 AM CDTSpecial Weather StatementLSXAdams, Brown, Pike42 min
Jun 22, 6:09 AM CDTRiver Flood WarningLSXBrown5 days
Jun 22, 3:09 PM CDTFlash Flood WatchLSXAdams, Brown, Pike23 hr

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.